# SDR FDEA201305070931

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 8,481 hours, 4,602 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 71562
- Part serial: 0158
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 8,481 hours, 4,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF RECEIVED YELLOW HYD LOW PRESS THEN LOW  QUANTITY. FOLLOWED QRH SECURED YELLOW SYSTEM AND CONTINUED TO DESTINATION.   REPLACED MCD SELECTOR VALVE IAW MM 52-33-53-04.  OPS AND LEAKS CHECKS NORMAL ACFT OK FOR SERVICE.
